# SDR HAL95002

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1209
- Part time: 38,387 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - ITEM FROM FORM 46 NR 138535 DURING SERVICE CHECK.  RIGHT FUSELAGE SKIN CRACKED APPROXIMATELY .75 INCH AT STA 1209 APPROXIMATELY 13 INCHES ABOVE RIGHT ENGINE PYLON.  REPAIRED MADE PER HAL AIRCRAFT REPAIR AUTHORIZATION FORM M105 FILE NR 71035.  (CUT-OUT DAMAGE AND INSTALL FILLER AND DOUBLER.)  (X)
